It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Swanyman,

I sympothize with your situation...What to recommend is a tough call to make, given your dad's age and prior heart attack...

If he does stay with the combo therapy, do have him consider taking CoQ10 supplements - since Crestor (all statins) will deplete this vital nutrient from the body... Some think CoQ10 depletion is related to muscle pain/weakness that some people experience while on statins. CoQ10 supplements should also help your dad's heart muscle recover from his recent heart attack...

Also, if he does the combo Crestor/Tricor therapy, make sure he is very careful about any sudden, chronic muscle pain... and notify the doctor immediately if he experiences this....

I don't have any experience with Zetia, sorry....

MrBob





All times are GMT -7. The time now is 09:01 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!